Economics
Bibliographic Data
| ID | 9752120 |
|---|---|
| Authors | Justus M Van Der Kroef (University of Bridgeport Connecticut, corresponding author) |
| Year | 1992 |
| Volume | 520 |
| Issue | 1 |
| Pages | 218-219 |
| Publication date | 1992-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Annals of the American Academy of Political and Social Science (JOURNAL) |
| Journal identifiers | ISSN: 0002-7162 • E-ISSN: 1552-3349 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/0002716292520001047 |
| OpenAlex | W4252018236 |
| Language | EN |
| Highly cited | No |
|---|